# SDR AALA201507289006

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 545 hours, 205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low Pressure
- Location: R1 Door Assist
- Part time: 545 hours, 205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ASSIST BOTTLE PRESS BELOW YELLOW BAND.  SERVICED R1 DOOR SLIDE ASSIST BOTTLE TO GREEN BAND IAW AMM 52-10-00-614-0010-A.
